# SDR DALA1163130928

- Difficulty date: November 13, 2011
- Submitted: November 14, 2011
- Operation: Air carrier
- Aircraft: N928DL
- Make and model: Doug MD-88
- Aircraft serial: 49715
- Aircraft time: 61,526 hours, 46,821 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Finger Doubler
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV NEED TO RE-EVALUATE OF REPAIR PARTS AT PREVIOUS FUSELAGE SKIN REPAIR ON STA Y=1316-1322 BTW LONGERON 18RT-21RT.  REPLACED FINGER DOUBLER IAW MD88 SRM 53-04D FIG 12B.
